RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Posashkov, Sergei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 21

Number of views:
This page:278
Abstract pages:3003
Full texts:1441
References:111
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person25644
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/220063

Publications in Math-Net.Ru
2016
1. P. A. Vernik, V. V. Ivanov, S. V. Kazachkovskiy, V. A. Korshuk, G. G. Malinetskiy, E. I. Neiman, S. A. Posashkov, A. S. Smoljak, “Organizing innovations and mathematical modelling of the state defence order execution process.Part 2”, Keldysh Institute preprints, 2016, 062, 26 pp.  mathnet
2. P. A. Vernik, V. V. Ivanov, S. V. Kazachkovskiy, V. A. Korshuk, G. G. Malinetskiy, E. I. Neiman, S. A. Posashkov, A. S. Smoljak, “Organizing innovations and mathematical modelling of the state defence order execution process. Part 1”, Keldysh Institute preprints, 2016, 061, 32 pp.  mathnet
2013
3. T. S. Akhromeyeva, G. G. Malinetsky, S. A. Posashkov, S. A. Toropygina, “Self-organization, Networks, Future”, Model. Anal. Inform. Sist., 20:3 (2013),  58–76  mathnet
2007
4. S. A. Makhov, S. A. Posashkov, “Analysis of strategic risks by mathematical modeling”, Keldysh Institute preprints, 2007, 052, 29 pp.  mathnet
5. G. G. Malinetskii, N. A. Mitin, V. V. Shishov, P. L. Ototsky, N. V. Tkachev, E. P. Kuznetsov, I. V. Desyatov, S. A. Naumenko, M.-G. M. Zulpukarov, M. S. Burtsev, A. V. Podlazov, I. V. Kuznetsov, M. I. Kiselev, Ya. V. Chivilev, D. S. Serebryakov, O. P. Ivanov, T. S. Achromeeva, S. A. Posashkov, “The experimental prototype of integrated system of scientific monitoring. Structure and functions”, Keldysh Institute preprints, 2007, 047, 28 pp.  mathnet
6. Yulia Mishura, Sergiy Posashkov, “Existence and uniqueness of solution of mixed stochastic differential equation driven by fractional Brownian motion and Wiener process”, Theory Stoch. Process., 13(29):2 (2007),  152–165  mathnet  mathscinet  zmath
2001
7. T. S. Achromeeva, M. A. Kapustin, S. A. Kashchenko, P. V. Kurakin, G. G. Malinetskii, I. G. Medvedev, N. A. Mitin, Yu. N. Orlov, A. V. Podlazov, S. A. Posashkov, A. I. Rusakov, D. V. Serebryakov, S. A. Solov'ev, D. S. Chernavskii, “New researches in systems analysis and computation modeling of Russian educational strategy and politics”, Keldysh Institute preprints, 2001, 089  mathnet
1997
8. V. A. Galaktionov, S. A. Posashkov, “Maximal Sign-Invariants and New Exact Solutions of Quasilinear Parabolic Equations with Gradient Diffusivity”, Keldysh Institute preprints, 1997, 098  mathnet
1995
9. V. A. Galaktionov, S. A. Posashkov, S. R. Svirshchevskii, “Generalized separation of variables for differential equations with polynomial nonlinearities”, Differ. Uravn., 31:2 (1995),  253–261  mathnet  mathscinet; Differ. Equ., 31:2 (1995), 233–240
1994
10. V. A. Galaktionov, S. A. Posashkov, “Exact solutions and invariant spaces for nonlinear gradient diffusion equations”, Zh. Vychisl. Mat. Mat. Fiz., 34:3 (1994),  373–383  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:3 (1994), 313–321  isi
1993
11. J. J. L. Velázquez, V. A. Galaktionov, S. A. Posashkov, M. Á. Herrero, “On a general approach to extinction and blow-up for quasi-linear heat equations”, Zh. Vychisl. Mat. Mat. Fiz., 33:2 (1993),  246–258  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:2 (1993), 217–227  isi
1990
12. V. A. Galaktionov, S. A. Posashkov, “The monotonicity property for a quasilinear degenerate parabolic equation”, Differ. Uravn., 26:7 (1990),  1127–1136  mathnet  mathscinet; Differ. Equ., 26:7 (1990), 819–827
13. V. A. Galaktionov, S. A. Posashkov, “Estimates from below for unbounded solutions of a quasilinear parabolic system of equations”, Mat. Zametki, 47:2 (1990),  8–14  mathnet  mathscinet  zmath; Math. Notes, 47:2 (1990), 111–116  isi
1989
14. V. A. Galaktionov, S. A. Posashkov, “Modelling of sharpening processes in heat transfer problems with nonlinear source”, Matem. Mod., 1:12 (1989),  89–108  mathnet  mathscinet  zmath
15. V. A. Galaktionov, S. A. Posashkov, “New exact solutions of parabolic equations with quadratic nonlinearities”, Zh. Vychisl. Mat. Mat. Fiz., 29:4 (1989),  497–506  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:2 (1989), 112–119
1988
16. V. A. Galaktionov, S. A. Posashkov, “A method of investigating unbounded solutions of quasilinear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988),  842–854  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 148–156
1987
17. V. A. Galaktionov, S. A. Posashkov, “Estimates for localized unbounded solutions of quasilinear parabolic equations”, Differ. Uravn., 23:7 (1987),  1133–1143  mathnet  mathscinet
1986
18. S. P. Kurdyumov, S. A. Posashkov, A. A. Samarskii, A. V. Sinilo, “Unsteady heat structures in a nonlinear medium with heat sinks”, Dokl. Akad. Nauk SSSR, 290:3 (1986),  595–599  mathnet  mathscinet
19. V. A. Galaktionov, S. A. Posashkov, “A nonlinear equation of “rapid diffusion” in $\mathbf{R}^N$”, Dokl. Akad. Nauk SSSR, 287:3 (1986),  539–542  mathnet  mathscinet  zmath
20. V. A. Galaktionov, S. A. Posashkov, “Application of new comparison theorems to the investigation of unbounded solutions of nonlinear parabolic equations”, Differ. Uravn., 22:7 (1986),  1165–1173  mathnet  mathscinet
21. V. A. Galaktionov, S. P. Kurdyumov, S. A. Posashkov, A. A. Samarskii, “A nonlinear elliptic problem with a complex spectrum of solutions”, Zh. Vychisl. Mat. Mat. Fiz., 26:3 (1986),  398–407  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:2 (1986), 48–54

1988
22. V. A. Galaktionov, S. A. Posashkov, “Letter to the editor: “Estimates for localized unbounded solutions of quasilinear parabolic equations””, Differ. Uravn., 24:3 (1988),  545  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020